# SDR AALA202112276282

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 56,331 hours, 35,268 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 60,292 hours, 31,778 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779588
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 60,292 hours, 31,778 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPRESSOR 2 ENGINE ECAM MESSAGE AND COMPRESSOR STALL 3 TIMES , OTHER THAN SURGE ALL PARAMETERS NORMAL- DURING CLIMB OUT AND CRUISE 85/90% N1. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DEN WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
